BibTeX record journals/siamdm/Zhao11

download as .bib file

@article{DBLP:journals/siamdm/Zhao11,
  author    = {Yufei Zhao},
  title     = {The Bipartite Swapping Trick on Graph Homomorphisms},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {25},
  number    = {2},
  pages     = {660--680},
  year      = {2011},
  url       = {https://doi.org/10.1137/100800415},
  doi       = {10.1137/100800415},
  timestamp = {Fri, 26 May 2017 22:54:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/Zhao11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics